Related Questions

How soon after taking an antibiotic can oral thrush develop?

Within a few days. Oral thrush or candidiasis can develop within a few days but the incidence is very rare in healthy patients. Patients who are suffering of debilitating systemic diseases particularly involving immune deficiency and who are wearing dentures are significantly more likely to be affected. Read more...

Oral thrush and antibiotics? How rare or how common is this?

All too common. Candida albicans is a yeast that causes thrush. It is an opportunist organism that flourishes when the normal bacterial bowel landscape is killed by antibiotics. You need a course of Nystatin to kill the yeast and a well rounded probiotic to revitalize the bowel. Read more...

Been sick since halloween have had oral thrush 3 times now. First not sure cause of second was on antibiotic this time not on antibiotic.

Diabetes. if you are overweight or obese or have family history of diabetes,please check ur self for diabetes.if not,then check of any underlying immune deficiency.you can still get thrush from the second time to third time if you did not use any nystatin for the second attack.see a doctor if this keeps continuing. Read more...